# SDR ALGA032811617AL

- Difficulty date: March 28, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N617AL
- Make and model: Bell 407
- Aircraft serial: 53265
- Aircraft time: 12,788 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE SKIN CORROSION AROUND ACFT TIE DOWN FWD RT SIDE.  ONE AREA 4.3" AND 4" AND ANOTHER AREA 2" AND 2" APPLIED FOR 8110 REPAIR.
